zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Infinite propagation speed for the Degasperis-Procesi equation. (English) Zbl 1094.35099
The author studies the Degasperis-Procesi equation given by $$ u_{t}-u_{txx}+4uu_{x}=3u_{x}u_{xx}+uu_{xxx},\ t\geq 0,\ x\in \Bbb{R}.$$ He proves that if the initial data $u_{0}\neq 0$ is a function in $\Bbb{H} ^{4}(\Bbb{R)}$ with compact support then the classical solution $u(.,t)$ has not this property.

MSC:
35Q35PDEs in connection with fluid mechanics
35B35Stability of solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Amann, H.: Ordinary differential equations. (1990) · Zbl 0708.34002
[2] Arnold, V.; Khesin, B.: Topological methods in hydrodynamics. (1998) · Zbl 0902.76001
[3] Beals, R.; Sattinger, D. H.; Szmigielski, J.: Multi-peakons and a theorem of Stieltjes. Inverse problems 15, L1-L4 (1999) · Zbl 0923.35154
[4] Camassa, R.; Holm, D.: An integrable shallow water equation with peaked solitons. Phys. rev. Lett. 71, 1661-1664 (1993) · Zbl 0972.35521
[5] Constantin, A.: Finite propagation speed for the Camassa -- Holm equation. J. math. Phys. 46, 023506 (2005) · Zbl 1076.35109
[6] Constantin, A.: Existence of permanent and breaking waves for a shallow water equation: A geometric approach. Ann. inst. Fourier (Grenoble) 50, 321-362 (2000) · Zbl 0944.35062
[7] Constantin, A.: On the scattering problem for the Camassa -- Holm equation. Proc. roy. Soc. London 457, 953-970 (2001) · Zbl 0999.35065
[8] Constantin, A.; Escher, J.: Wave breaking for nonlinear nonlocal shallow water equations. Acta math. 181, 229-243 (1998) · Zbl 0923.76025
[9] Constantin, A.; Kolev, B.: On the geometric approach to the motion of inertial mechanical systems. J. phys. A 35, R51-R79 (2002) · Zbl 1039.37068
[10] Constantin, A.; Kolev, B.: Geodesic flow on the diffeomorphism group of the circle. Comment. math. Helv. 78, 787-804 (2003) · Zbl 1037.37032
[11] Constantin, A.; Mckean, H. P.: A shallow water equation on the circle. Comm. pure appl. Math. 52, 949-982 (1999) · Zbl 0940.35177
[12] Constantin, A.; Strauss, W.: Stability of peakons. Comm. pure appl. Math. 53, 603-610 (2000) · Zbl 1049.35149
[13] Degasperis, A.; Holm, D.; Hone, A.: A new integral equation with peakon solutions. Theoret. math. Phys. 133, 1463-1474 (2002)
[14] Degasperis, A.; Procesi, M.: Asymptotic integrability. Symmetry and perturbation theory, 23-37 (1999) · Zbl 0963.35167
[15] Drazin, P.; Johnson, R. S.: Solitons --- an introduction. (1989)
[16] D. Henry, Compact supported solutions of the Camassa -- Holm equation, J. Nonlinear Math. Phys., in press · Zbl 1086.35079
[17] Johnson, R. S.: Camassa -- Holm, Korteweg -- de Vries and related models for water waves. J. fluid mech. 455, 63-82 (2002) · Zbl 1037.76006
[18] Kouranbaeva, S.: The Camassa -- Holm equation as geodesic flow on the diffeomorphism group. J. math. Phys. 40, 857-868 (1999) · Zbl 0958.37060
[19] Lenells, J.: The scattering approach for the Camassa -- Holm equation. J. nonlinear math. Phys. 9, 389-393 (2002) · Zbl 1014.35082
[20] Mckean, H. P.: Integrable systems and algebraic curves. Lecture notes in math. 775, 83-200 (1979)
[21] Yin, Z.: On the Cauchy problem for a nonlinearly dispersive wave equation. J. nonlinear math. Phys. 10, 10-15 (2003) · Zbl 1021.35100
[22] Yin, Z.: Global weak solutions for a new periodic integrable equation with peakon solutions. J. funct. Anal. 212, 182-194 (2004) · Zbl 1059.35149